Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Conservation laws and solutions of a quantum drift-diffusion model for semiconductors
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
Blekinge Tekniska Högskola, Fakulteten för teknikvetenskaper, Institutionen för matematik och naturvetenskap.
2015 (engelsk)Inngår i: International Journal of Non-Linear Mechanics, ISSN 0020-7462, E-ISSN 1878-5638, Vol. 77, s. 69-73Artikkel i tidsskrift (Fagfellevurdert) Published
Resurstyp
Text
Abstract [en]

A non-linear system of partial differential equations describing a quantum drift-diffusion model for semiconductor devices is investigated by methods of group analysis. An infinite number of conservation laws associated with symmetries of the model are found. These conservation laws are used for representing the system of equations under consideration in the conservation form. Exact solutions provided by the method of conservation laws are discussed. These solutions are different from invariant solutions. (C) 2015 Published by Elsevier Ltd.

sted, utgiver, år, opplag, sider
2015. Vol. 77, s. 69-73
Emneord [en]
Quantum semiconductor; Drift-diffusion model; Non-linear self-adjointness; Conservation laws; Exact solutions
HSV kategori
Identifikatorer
URN: urn:nbn:se:bth-11171DOI: 10.1016/j.ijnonlinmec.2015.07.010ISI: 000364797600007OAI: oai:DiVA.org:bth-11171DiVA, id: diva2:881659
Tilgjengelig fra: 2015-12-11 Laget: 2015-12-11 Sist oppdatert: 2017-12-01bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Ibragimov, NailKhamitova, Raisa

Søk i DiVA

Av forfatter/redaktør
Ibragimov, NailKhamitova, Raisa
Av organisasjonen
I samme tidsskrift
International Journal of Non-Linear Mechanics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 199 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf